Facebook Pixel

Effects Of Ipill ???

By February 3, 2012 - 11:05pm
Rate This

Hello,i took ipill around 21hours ago,but i dont see any kind of bleeding or any changes in me.I saw that it has side effects like bleeding,vomiting etc But nothing happening with me. Is this normal ??? When will i see the changes ????? I had my last period on 16th of jan and i had sex on 2nd feb.Is their any inter-relation with the bleeding ?????

Add a Comment1 Comments

EmpowHER Guest

Hi piyusha,

Thank you for your question and welcome to Empowher. You can reasonably expect to have irregular cycles for the next two months. This is common with any morning after pill. If you have concerns, you should contact your physician.

For more information about the I Pill, check their website here http://www.ipillwoman.piramal.com/.


Good luck,



February 4, 2012 - 9:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.